MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MP - 12; OXIMETER

MASIMO - 40 PARKER RD SET MP - 12; OXIMETER
Model Number 4083-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the value of sp2 was low (45-90%).The event was not resolved with the replacement.No patient impact or consequences reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.A service history record review reveals that this unit was in the field for over six (6) months with no previous reported issues related to this reported event.(b)(6).

Brand Name
RD SET MP - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6433992
Report Number2031172-2017-00374
Device Sequence Number34476
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public(01)00843997009782(11)161001(10)16KHE
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4083-9
Device Catalogue Number4083
Device Lot Number16KHE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1